MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5532-G-411-E
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Noise, Audible (3273)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 02/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported a popping in his left knee.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient reported, a popping in his left knee.Pain was also reported.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: tri ts baseplate size 4, cat#: 5521-b-400, lot#: ly47sb; triathlon ps fem component cemented, cat#: 5515-f-501, lot#: ldr3td; triathlon fix.Peg 2 per pk, cat#: 5575x000, lot#: eur9u.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding pain and audible noise involving a triathlon insert was reported.Audible noise from the knee was confirmed, via a provided video.Pain was also confirmed, but the origin of which could not be determined.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed, as the device remains implanted.Clinician review: a review of the provided medical records, by a clinical consultant indicated: "documentation provided describes a primary total knee replacement that was uncomplicated.X-rays show, a preoperative knee with tricompartmental osteoarthritis.Post operative x-rays show, a press fit tka in anatomic position.Interfaces are pristine.The patella tracks centrally.No postoperative clinical documentation was provided.Post operative tka popping nor its root cause cannot be determined, from the limited documentation provided".Product history review: review of the device history records, indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported, that the patient is experiencing pain and "popping" post-implantation.A video of the patient moving their knee was provided and an audible "popping" noise can be heard in the audio.A review of the provided medical records, by a clinical consultant indicated: "documentation provided, describes a primary total knee replacement that was uncomplicated.X-rays show, a preoperative knee with tricompartmental osteoarthritis.Post operative x-rays show, a press fit tka in anatomic position.Interfaces are pristine.The patella tracks centrally.No postoperative clinical documentation was provided.Post operative tka popping, nor its root cause cannot be determined, from the limited documentation provided".The origin of neither the pain nor the "popping" sound could be determined, from the information provided.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key18844603
Report Number0002249697-2024-00349
Device Sequence Number7832781
Product Code MBH
UDI-Device Identifier07613327338607
UDI-Public07613327338607
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5532-G-411-E
Device Lot NumberRE3N95
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer04/04/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale
Patient Weight100 KG